# SDR DALA2020031001763

- Difficulty date: March 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 90,330 hours, 41,118 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 658, L/P 6913272) R1 DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS AND CYCLED ARMING LEVER SEVERAL TIMES. GIRT BAR ENGAGES/DISENGAGES AND LIGHT OPS NORMAL.
